# SDR SWIA202266373

- Difficulty date: June 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH FLOOR STRUCTURE DOUBLER CORRODED AT SEVERAL FASTENERS AS MARKED     (C-CHECK RO 8/29/2022)     / REPAIRED COCKPIT LH FLOOR STRUCTURE DOUBLER BY SPLICING A NEW SECTION IN FROM FR 7 TO FR 12 AND RESTORED SURFACE PROTECTION REF ETD 2022-170-021533
